Previous |  Up |  Next


generalized quasilinearization; periodic boundary value problems; rapid convergence
In this paper, we develop a generalized quasilinearization technique for a nonlinear second order periodic boundary value problem and obtain a sequence of approximate solutions converging uniformly and quadratically to a solution of the problem. Then we improve the convergence of the sequence of approximate solutions by establishing the convergence of order $k$ $(k\ge 2)$.
[1] Lakshmikantham V.: An extension of the method of quasilinearization. J. Optim. Theory Appl. 82 (1994), 315–321. MR 1286689 | Zbl 0806.34013
[2] Lakshmikantham V.: Further improvement of generalized quasilinearization. Nonlinear Anal. 27 (1996), 315–321. MR 1389479 | Zbl 0855.34012
[3] Lakshmikantham V., Vatsala A. S.: Generalized Quasilinearization for Nonlinear Problems. Kluwer Academic Publishers, Dordrecht (1998). MR 1640601 | Zbl 0997.34501
[4] Nieto J. J.: Generalized quasilinearization method for a second order differential equation with Dirichlet boundary conditions. Proc. Amer. Math. Soc. 125 (1997), 2599–2604. MR 1402880
[5] Cabada A., Nieto J. J., Pita-da-Veige R.: A note on rapid convergence of approximate solutions for an ordinary Dirichlet problem. Dynam. Contin. Discrete Impuls. Systems 4 (1998), 23–30. MR 1606766
[6] Mohapatra R. N., Vajravelu K., Yin Y.: Generalized quasilinearization method for second order boundary value problems. Nonlinear Anal. 36 (1999), 799–806. MR 1680293 | Zbl 0922.34018
Partner of
EuDML logo